

Publisher: Cambridge University Press
E-ISSN: 1755-1633|23|3|413-422
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.23, Iss.3, 1981-06, pp. : 413-422
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
This paper considers the question of when a quasi-uniform space has a compatible uniform structure. Typical of the sufficient conditions provided is the result that a quasi-uniform space whose conjugate topology is compact and
Related content


Analysis of quasi-uniform subdivision
Applied and Computational Harmonic Analysis, Vol. 15, Iss. 1, 2003-07 ,pp. :


A note on quasi-uniform continuity
Bulletin of the Australian Mathematical Society, Vol. 8, Iss. 3, 1973-06 ,pp. :






Non-Arithmetic Uniformization of Some Real Moduli Spaces
By Allcock Daniel Carlson James Toledo Domingo
Geometriae Dedicata, Vol. 122, Iss. 1, 2006-10 ,pp. :